# SDR ASOA201200464

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 32,653 hours, 28,993 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10013
- Part serial: 1084B
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AT 0 DEGREES DURING APPROACH.  EMERGENCY DECLARED.   R & R RT FLAP BRAKE POSITION SENSOR IAW AMM 27-51-10.  OP'S CHECKED GOOD.
